# SDR GTIA2023052237203

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 19,454 hours, 8,562 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Part number: 601888004201
- Part serial: 068
- Condition: Damaged
- Location: Zone 900
- Part time: 19,454 hours, 8,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY WORKDECK DISBONDED. RAF 01 CREATED-ACCOMPLISHED TEMP REPAIR OF G4 GALLEY WORK DECK PER RDAF 81224907/016/2023#A CAT C REPAIR LIFE LIMIT 12 MO. FROM EMBODIEMENT
